MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AHDC AGB KIT: 2-L 14 FR X 20 CM; CATHETER, HEMODIALYSIS, TRIPLE

ARROW INTERNATIONAL LLC ARROW AHDC AGB KIT: 2-L 14 FR X 20 CM; CATHETER, HEMODIALYSIS, TRIPLE
Catalog Number CDC-25142-XCN1A
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
The client complained that the plastic on the catheter is too ridged.They reported that this cause caused brachiocephalic injury, which had to be "fixed".Additional information was requested from the account.
 
Event or Problem Description
The client complained that the plastic on the catheter is too ridged.They reported tha this cause caused brachiocephalic injury, which had to "fixed".Additional information was requested from the account.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit states, "thread tip of catheter over guidewire.Grasping near skin, advance catheter into vein with slight twisting motion.Precaution: if resistance is encountered when attempting to remove guidewire after catheter placement, guidewire may be kinked around tip of catheter within vessel." the customer did not provide a lot number; therefore, a device history record review was performed based on a potential lot from sales history and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AHDC AGB KIT: 2-L 14 FR X 20 CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18720975
Report Number9680794-2024-00201
Device Sequence Number6235059
Product Code NIE
UDI-Device Identifier10801902213553
UDI-Public10801902213553
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDC-25142-XCN1A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown